# SDR 250TR0037

- Difficulty date: October 22, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 47,483 hours, 26,564 cycles
- Engine: Pwa JT8D15A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Radar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT FOR RADAR TR RACK CRACKED.  REPAIRED IAW SRM 51-40-3.
